Multidimensionally resolved pore size distributions

Webber, J.B.W. and Strange, J.H. (1997) Multidimensionally resolved pore size distributions. Applied Magnetic Resonance, 12 (2-3). pp. 231-245. ISSN 0937-9347 . (Access to this publication is restricted)

PDF (Latex output)
Available under License Creative Commons Attribution.
Download (683kB)
[img]
Preview
Postscript (Latex output with image source)
Available under License Creative Commons Attribution.
Download (4MB)
[img]
Preview
PDF (Published version) - Published Version
Restricted to Registered users only
Available under License Creative Commons Attribution No Derivatives.
Contact us about this Publication Download (1MB)
[img]

Abstract

A novel method of determining median pore size and pore size distributions as a function of spatial position inside a porous sample is described. Pore sizes have been measured with 1-, 2- and 3-dimensional spatial resolution, using NMR cryoporometry in conjunction with magnetic resonance imaging techniques. The method is suitable for pore diameters in the range of 30 Angstrom to over 2000 Angstrom pore diameter, and is based on the technique of freezing a liquid in the pores and measuring the melting temperature by nuclear magnetic resonance. Since the melting point is depressed for crystals of small size, the melting point depression gives a measurement of pore size.

Item Type: Article
Additional information: 28th Congress of the AMPERE on Magnetic Resonance and Related Phenomena, CANTERBURY, ENGLAND, SEP 01-06, 1996
Subjects: Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Physical Sciences > Functional Materials Group
Depositing User: J.B.W. Webber
Date Deposited: 20 Jul 2009 23:12
Last Modified: 22 Dec 2011 22:56
Resource URI: http://kar.kent.ac.uk/id/eprint/13451 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year